Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 106, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 2, 2012, 4:24 PM CST for 5 counties in Kentucky. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 4:24 PM CST (22:24 UTC)
- Expired
- Mar 2, 2012, 5:00 PM CST
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barren County, KY, Edmonson County, KY, Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 79 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 4:32 PM CST | TSTM WND GST 64 | Bowling Green, KY | |
| Mar 2, 4:59 PM CST | TSTM WND DMG | Bowling Green, KY | SOME TREES DOWN NEAR THE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 12:02 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS53 KLMK 022224
SVRLMK
KYC009-061-141-213-227-022300-
/O.NEW.KLMK.SV.W.0106.120302T2224Z-120302T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF BOWLING GREEN...
* UNTIL 500 PM CST
* AT 421 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SOUTH UNION...MOVING EAST AT 65 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MEMPHIS JUNCTION...
DELAFIELD...
PLANO AND MATLOCK...
HARDCASTLE AND WARREN COUNTY REGIONAL AIRPORT...
POLKVILLE AND GOTTS...
OAKLAND AND SMITHS GROVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3698 8672 3707 8653 3714 8607 3705 8603
3697 8623 3690 8621 3691 8622 3689 8626
3689 8627 3687 8626 3686 8628 3675 8690
TIME...MOT...LOC 2225Z 252DEG 56KT 3689 8655
WIND...HAIL 60MPH 1.00IN
$$
AMS2 follow-up statements
785
WWUS53 KLMK 022248
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EST FRI MAR 2 2012
KYC141-213-022258-
/O.CAN.KLMK.SV.W.0106.000000T0000Z-120302T2300Z/
LOGAN KY-SIMPSON KY-
448 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SIMPSON AND EASTERN
LOGAN COUNTIES IS CANCELLED...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3696 8634 3710 8637 3714 8607 3705 8603
3704 8605
TIME...MOT...LOC 2248Z 252DEG 56KT 3700 8612
$$
KYC009-061-227-022300-
/O.CON.KLMK.SV.W.0106.000000T0000Z-120302T2300Z/
WARREN KY-BARREN KY-EDMONSON KY-
448 PM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR SOUTHEASTERN EDMONSON...NORTHWESTERN BARREN AND EASTERN WARREN
COUNTIES...
AT 444 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAYS...MOVING EAST AT
65 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
MAINLY RURAL AREAS OF EASTERN WARREN...NORTHWESTERN BARREN AND
SOUTHEASTERN EDMONSON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3696 8634 3710 8637 3714 8607 3705 8603
3704 8605
TIME...MOT...LOC 2248Z 252DEG 56KT 3700 8612
WIND...HAIL 60MPH <.50IN
$$
AMS879
WWUS53 KLMK 022259 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 PM CST FRI MAR 2 2012
KYC009-061-227-022310-
/O.EXP.KLMK.SV.W.0106.000000T0000Z-120302T2300Z/
WARREN KY-BARREN KY-EDMONSON KY-
459 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDMONSON...
NORTHWESTERN BARREN AND EASTERN WARREN COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3696 8634 3710 8637 3714 8607 3705 8603
3704 8605
TIME...MOT...LOC 2300Z 252DEG 56KT 3706 8590
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:14 PM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 2, 2:14 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 314 PM EST FRI MAR 02 2012 .Short Term (This Afternoon - Tomorrow)... Updated at 312 PM EST Mar 2 2012 ...Severe Weather Outbreak Threat continues in the Ohio Valley this Afternoon and Evening with PDS Tornado Watch 58 in effect until 9 PM EST/8 PM CST... The warm front pushed through the forecast area earlier this morning, raising temperatures into the 70s. The center of surface low pressure is located in eastern IL/western IN. The pressure gradient has strengthened substantially, pushing southerly gradient wind gusts in excess of 40 mph. Expect this to continue ahead of the cold front until that frontal boundary moves through. The environment continues to destabilize as the surface low edges closer. Latest SBCAPE from SPC mesoscale analysis page indicates 2500 J/kg placed squarely across the forecast area. Additionally, the environment is strongly sheared, with 0-3km SR helicity over 400 m2/s2. Deep moisture is somewhat limited, but this will help support discrete cells. As a result, anything that develops will quickly go severe. This is evident across southern IN at this time. Significant tornadoes are possible with this activity. The potential remains for a squall line to develop along the cold front, which will move through the area later this afternoon and early this evening. Damaging winds will be the main threat, but there will also be the lingering QLCS tornado threat, mainly associated with bowing segments and line breaks, as well as the possible embedded supercell. From late evening onward storms should come to an end, with much cooler air filtering in. Overnight lows will dip into the mid/upper 30s. Expect a dry day Saturday, with temperatures only ranging from the mid 40s across the north to low 50s across the south. .Long Term (Saturday Night through Friday)... Updated at 312 PM EST Mar 2 2012 This section is largely unchanged from the previous forecast. Only subtle changes were made. Saturday Night - Monday... Amplified trough axis will slide over the region Saturday night, bringing increasing low level cloud cover, especially across the northern portions of the CWA. Temperatures will likely drop into the upper 20s and lower 30s. Mid level pattern will transition to a northwest flow scenario as trough axis scoots east through Sunday. With steepening low and mid level lapse rates and increasing depth of moisture, expect to see scattered rain or snow showers during the morning hours on Sunday along and north of I 64. Further south should be just rain showers. Surface temperatures will likely warm to the lower 40s north, upper 40s south by midday with any snow shower chances changing to rain. Not expecting any accumulation in the morning due to warm surfaces. Sunday night and the first half of Monday could be interesting as some of the forecast models indicate a strong wave and its associated surface reflection (clipper) sliding across the Ohio Valley. Precipitation would likely begin as rain or a rain/snow mix and transition to all snow through Sunday evening. At this point, not expecting much in the way of impacts from this system but it will be one to keep an eye on as some models are quite robust with QPF. Best chance at this point is along and north of I-64 through midday Monday. Lows Sunday night will be in the 28-33 degree range with Monday highs in the low and mid 40s. Monday Night - Friday... Weather will turn quite nice through mid week as upper level ridging and surface high pressure dominate. Expect mostly clear skies with temperatures warming to the mid and upper 50s by Tuesday. Wednesday and Thursday will likely see the mercury in the 60s. Lows in the 25 to 30 degree range Monday night will warm to the upper 30s to around 40 Tuesday night and into the mid 40s Wednesday night. A frontal boundary looks to set up along baroclinic zone from the Great Lakes to the southern Plains on Thursday. Showers and thunderstorms should stay mostly north and west of the CWA, however will mention at least a small chance of precipitation along northwestern CWA Thursday afternoon. Greater chances will occur Thursday night and through Friday as a cold front swings through the Ohio Valley. && .Aviation (18Z TAF Issuance)... Updated at 1200 pm EST Mar 2 2012 Well...the WAA precipitation is coming to an end...with the warm front north of SDF but not through LEX yet. For the next couple of hours we will wait for storms to develop in the warm se tor and the nasty storms over SE MO and Srn IL to progress east into a line this evening. South winds will increase with the passage of the warm front, with gusts close to 30 kt expected this afternoon. The atmosphere is becoming primed...with soundings showing LIS of -7 to -9...CAPES around 2000 J/KG and 500 mb jet moving in increase SRH into the highest categories. For now will put in storms based on the latest WRF model and adjust as necessary Airport personnel should be prepared for possible tornado warnings between 20-02z. Will include TEMPO groups for a 3-hr window, but expect it to actually last an hour or less. While it will probably go down to IFR at the height of the storm, expect that to last only a few minutes so it is better covered with MVFR. West winds will stay up for a couple hours after the evening fropa, but should decouple around midnight. The 24-30 hr period at SDF does include stronger winds and gusts as mixing resumes mid-morning Saturday. After the evening fropa the storms will exit to the east, giving way to west winds and unrestricted ceiling/vis. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RAS/AL/MJP Long Term........BJS/MJP Aviation.........JDG
Hazardous weather outlook, Mar 2, 10:29 AM CST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1129 AM EST FRI MAR 2 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-031630- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1129 AM EST FRI MAR 2 2012 /1029 AM CST FRI MAR 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...REST OF TODAY AND TONIGHT. ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN THE OHIO VALLEY THIS AFTERNOON AND EVENING... A COLD FRONT WILL QUICKLY APPROACH FROM THE WEST THIS AFTERNOON AS A STRONG LOW PRESSURE SYSTEM CONTINUES TO DEVELOP AND MOVE TOWARDS OHIO. THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE COLD FRONT...AND QUICKLY MOVE INTO CENTRAL KENTUCKY AND SOUTH-CENTRAL INDIANA THIS AFTERNOON. BEST TIMING OF THESE STORMS WILL BE AFTER 2 OR 3 PM EST OVER WEST-CENTRAL KENTUCKY AND SOUTHWEST INDIANA...AROUND THE 3 TO 5 PM EST NEAR THE I-65 CORRIDOR...AND LASTING THROUGH ROUGHLY 8 OR 9PM EST ACROSS THE SOUTHERN BLUEGRASS REGION. ANY THUNDERSTORMS THAT DEVELOP AHEAD OF THIS COLD FRONT WILL LIKELY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS LIKELY. IN ADDITION...SOME TORNADOES WILL BE POSSIBLE...WITH THE POSSIBILITY OF A FEW TORNADOES BECOMING VERY STRONG AND LONG-LIVED. SEVERE WEATHER COULD OCCUR ANYWHERE IN THE OUTLOOK AREA...BUT THE GREATEST THREAT WILL BE EAST OF INTERSTATE 65 AND SOUTH OF THE BLUEGRASS PARKWAY. A SQUALL LINE MAY DEVELOP ALONG THE COLD FRONT LATE THIS EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE SQUALL LINE...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LIGHT SNOW SHOWERS ARE POSSIBLE EARLY SUNDAY MORNING AND AGAIN ON SUNDAY NIGHT AND EARLY MONDAY...MAINLY NORTH OF THE I 64 CORRIDOR. ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY...MAINLY NORTH OF THE I-64 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE EXTREMELY NECESSARY THIS AFTERNOON AND EVENING TO REPORT INSTANCES OF LARGE HAIL...WIND DAMAGE AND OF COURSE FUNNEL CLOUDS OR TORNADOES TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE OR LOCAL MEDIA AND LAW ENFORCEMENT. AL
In the hours before
Local storm report, Mar 2, 4:10 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL FRANKFORT 38.19N 84.87W
03/02/2012 M1.75 INCH FRANKLIN KY AMATEUR RADIO
&&
EVENT NUMBER LMK1200247
SZAPPANOSLocal storm report, Mar 2, 4:13 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 10 E CREAL 37.43N 85.47W
03/02/2012 M1.75 INCH TAYLOR KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200248
CMCLocal storm report, Mar 2, 4:14 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL LORETTO 37.64N 85.40W
03/02/2012 M0.88 INCH MARION KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200249
CMCLocal storm report, Mar 2, 4:17 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL FRANKFORT 38.19N 84.87W
03/02/2012 M1.75 INCH FRANKLIN KY AMATEUR RADIO
&&
EVENT NUMBER LMK1200250
CMCLocal storm report, Mar 2, 4:20 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL BROWNSVILLE 37.19N 86.26W
03/02/2012 M0.88 INCH EDMONSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200251
SZAPPANOSLocal storm report, Mar 2, 4:24 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL GEORGETOWN 38.20N 84.55W
03/02/2012 M1.75 INCH SCOTT KY EMERGENCY MNGR
0523 PM TSTM WND GST GEORGETOWN 38.20N 84.55W
03/02/2012 M60 MPH SCOTT KY EMERGENCY MNGR
&&
EVENT NUMBER LMK1200252
EVENT NUMBER LMK1200253
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:50 AM CST | Special Weather Statement | LMK | Ohio | 25 min |
| Mar 2, 3:08 AM CST | Special Weather Statement | LMK | Edmonson | 37 min |
| Mar 2, 3:24 AM CST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hart, Warren | 36 min |
| Mar 2, 3:45 AM CST | Special Weather Statement | LMK | Larue | 30 min |
| Mar 2, 3:49 AM CST | Special Weather Statement | LMK | Hancock | 26 min |
| Mar 2, 4:17 AM CST | Special Weather Statement | LMK | Marion, Taylor | 28 min |
| Mar 2, 4:34 AM CST | Severe Thunderstorm Warning | LMK | Meade | 26 min |
| Mar 2, 4:56 AM CST | Special Weather Statement | LMK | Jefferson, Meade | 64 min |
| Mar 2, 5:07 AM CST | Special Weather Statement | LMK | Boyle, Garrard | 23 min |
| Mar 2, 5:40 AM CST | Special Weather Statement | LMK | Garrard, Madison | 35 min |
| Mar 2, 6:34 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 26 min |
| Mar 2, 6:41 AM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 22 min |
| Mar 2, 7:03 AM CST | Special Weather Statement | LMK | Cumberland, Monroe | 27 min |
| Mar 2, 7:08 AM CST | Special Weather Statement | LMK | Butler, Grayson | 22 min |
| Mar 2, 7:15 AM CST | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 30 min |
| Mar 2, 7:25 AM CST | Special Weather Statement | LMK | Clinton, Cumberland | 35 min |
| Mar 2, 7:36 AM CST | Special Weather Statement | LMK | Grayson | 24 min |
| Mar 2, 7:38 AM CST | Special Weather Statement | LMK | Jefferson, Oldham | 22 min |
| Mar 2, 7:52 AM CST | Special Weather Statement | LMK | Bullitt, Hardin | 23 min |
| Mar 2, 7:53 AM CST | Special Weather Statement | LMK | Russell | 37 min |
| Mar 2, 8:02 AM CST | Special Weather Statement | LMK | Henry | 28 min |
| Mar 2, 8:09 AM CST | Special Weather Statement | LMK | Franklin | 36 min |
| Mar 2, 8:24 AM CST | Severe Thunderstorm Warning | LMK | Jefferson | 26 min |
| Mar 2, 8:29 AM CST | Special Weather Statement | LMK | Hancock | 31 min |
| Mar 2, 8:46 AM CST | Special Weather Statement | LMK | Oldham | 29 min |
| Mar 2, 2:06 PM CST | Tornado Warning | LMK | Trimble | 39 min |
| Mar 2, 2:19 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 26 min |
| Mar 2, 2:25 PM CST | Severe Thunderstorm Warning | LMK | Meade | 35 min |
| Mar 2, 2:26 PM CST | Tornado Warning | LMK | Breckinridge, Hancock | 34 min |
| Mar 2, 2:33 PM CST | Tornado Warning | LMK | Breckinridge, Hancock | 27 min |
| Mar 2, 2:39 PM CST | Tornado Warning | LMK | Trimble | 36 min |
| Mar 2, 2:50 PM CST | Special Weather Statement | LMK | Breckinridge, Meade | 25 min |
| Mar 2, 2:50 PM CST | Tornado Warning | LMK | Grayson, Ohio | 25 min |
| Mar 2, 2:51 PM CST | Tornado Warning | LMK | Henry, Oldham, Trimble | 24 min |
| Mar 2, 2:53 PM CST | Tornado Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 22 min |
| Mar 2, 2:56 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 19 min |
| Mar 2, 3:02 PM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 28 min |
| Mar 2, 3:07 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 23 min |
| Mar 2, 3:07 PM CST | Tornado Warning | LMK | Henry | 23 min |
| Mar 2, 3:10 PM CST | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 35 min |
| Mar 2, 3:11 PM CST | Tornado Warning | LMK | Breckinridge, Grayson, Hardin, Ohio | 34 min |
| Mar 2, 3:15 PM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade, Spencer | 30 min |
| Mar 2, 3:20 PM CST | Tornado Warning | LMK | Bullitt, Hardin, Jefferson | 25 min |
| Mar 2, 3:27 PM CST | Flash Flood Warning | LMK | Trimble | 3 hr |
| Mar 2, 3:27 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more | 33 min |
| Mar 2, 3:30 PM CST | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 30 min |
| Mar 2, 3:32 PM CST | Severe Thunderstorm Warning | LMK | Henry | 28 min |
| Mar 2, 3:34 PM CST | Tornado Warning | LMK | Bullitt, Shelby, Spencer | 26 min |
| Mar 2, 3:37 PM CST | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 23 min |
| Mar 2, 3:38 PM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 37 min |
| Mar 2, 3:39 PM CST | Tornado Warning | LMK | Fayette, Jessamine, Woodford | 21 min |
| Mar 2, 3:41 PM CST | Tornado Warning | LMK | Butler, Logan, Warren | 34 min |
| Mar 2, 3:42 PM CST | Tornado Warning | LMK | Garrard, Madison | 33 min |
| Mar 2, 3:43 PM CST | Tornado Warning | LMK | Hardin, Larue | 32 min |
| Mar 2, 3:44 PM CST | Tornado Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Mar 2, 3:46 PM CST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 29 min |
| Mar 2, 3:53 PM CST | Tornado Warning | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 22 min |
| Mar 2, 3:59 PM CST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 16 min |
| Mar 2, 4:04 PM CST | Tornado Warning | LMK | Clark, Madison | 11 min |
| Mar 2, 4:04 PM CST | Tornado Warning | LMK | Logan, Warren | 26 min |
| Mar 2, 4:04 PM CST | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Mar 2, 4:09 PM CST | Tornado Warning | LMK | Butler, Edmonson, Hart, Warren | 36 min |
| Mar 2, 4:10 PM CST | Tornado Warning | LMK | Marion, Taylor | 35 min |
| Mar 2, 4:11 PM CST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 34 min |
| Mar 2, 4:13 PM CST | Tornado Warning | LMK | Allen, Barren, Metcalfe, Warren | 32 min |
| Mar 2, 4:14 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison and 2 more | 31 min |
| Mar 2, 4:18 PM CST | Severe Thunderstorm Warning | LMK | Clark, Madison | 12 min |
| Mar 2, 4:27 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer, Washington | 33 min |
| Mar 2, 4:33 PM CST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Nicholas, Scott | 27 min |
| Mar 2, 4:33 PM CST | Tornado Warning | LMK | Allen, Barren, Simpson, Warren | 27 min |
| Mar 2, 4:35 PM CST | Tornado Warning | LMK | Boyle, Garrard, Lincoln, Madison | 25 min |
| Mar 2, 4:36 PM CST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 9 min |
| Mar 2, 4:37 PM CST | Tornado Warning | LMK | Adair, Barren, Green, Metcalfe | 23 min |
| Mar 2, 4:40 PM CST | Tornado Warning | LMK | Green, Hart, Taylor | 35 min |
| Mar 2, 4:45 PM CST | Tornado Warning | LMK | Bourbon, Nicholas | 15 min |
| Mar 2, 4:45 PM CST | Tornado Warning | LMK | Barren | 19 min |
| Mar 2, 4:49 PM CST | Tornado Warning | LMK | Clark, Garrard, Madison | 26 min |
| Mar 2, 4:53 PM CST | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 37 min |
| Mar 2, 4:56 PM CST | Tornado Warning | LMK | Adair, Casey, Metcalfe, Russell | 34 min |
| Mar 2, 4:58 PM CST | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe, Taylor | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.